CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On bisections of directed graphs 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2017, 卷号: 63, 页码: 44-58
Authors:  Hou, Jianfeng;  Wu, Shufei;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On judicious partitions of hypergraphs with edges of size at most 3 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2015, 卷号: 49, 页码: 232-239
Authors:  Zhang, Yao;  Tang, Yu Cong;  Yan, Gui Ying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30